| Model Number |
8103 |
| Medical Device Problem Codes |
High impedance (1291); Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
Event or Problem Description
It was reported that the patient was seen in clinic with high impedance shortly after a car accident.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.
Event or Problem Description
Additional information was received that there was no blunt force trauma to the generator site.
Event or Problem Description
Additional information received noting that the patient underwent surgery and once the lead pin was removed and then reinserted, the lead impedance was within normal limits.The generator was then tested with a test resistor and the impedance was within normal limits, 4000 ohms ruling out a generator issue.The generator was then reconnected to the lead and the impedance remained within normal limits.No devices were replaced since the high impedance resolved by reinserted and securing the lead pin.